# SDR YENA201705150372

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 40,277 hours, 14,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 060056
- Condition: Failed
- Location: Emergency Lights
- Part time: 40,277 hours, 14,201 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU LT BATTERY FAULT WAS DISPLAYED ON THE PTP EMERGENCY LIGHT TEST.  R & R THE BATTERY PACK IAW AMM 33-51-38-000-002-A, & 33-51-38-400-002-A. OPS CHECKED GOOD IAW AMM 33-51-38-710-052-B.
